Finite element modelling of spatially chaotic structures

Giles W Hunt, R Lawther, P P E Costa

Research output: Contribution to journalArticle

  • 17 Citations
LanguageEnglish
Pages2237-2256
Number of pages20
JournalInternational Journal for Numerical Methods in Engineering
Volume40
Issue number12
StatusPublished - 1997

Cite this

Finite element modelling of spatially chaotic structures. / Hunt, Giles W; Lawther, R; Costa, P P E.

In: International Journal for Numerical Methods in Engineering, Vol. 40, No. 12, 1997, p. 2237-2256.

Research output: Contribution to journalArticle

@article{d00b448cd89d404081a901f7a2eabbc7,
title = "Finite element modelling of spatially chaotic structures",
author = "Hunt, {Giles W} and R Lawther and Costa, {P P E}",
year = "1997",
language = "English",
volume = "40",
pages = "2237--2256",
journal = "International Journal for Numerical Methods in Engineering",
issn = "0029-5981",
publisher = "John Wiley and Sons Inc.",
number = "12",

}

TY - JOUR

T1 - Finite element modelling of spatially chaotic structures

AU - Hunt,Giles W

AU - Lawther,R

AU - Costa,P P E

PY - 1997

Y1 - 1997

M3 - Article

VL - 40

SP - 2237

EP - 2256

JO - International Journal for Numerical Methods in Engineering

T2 - International Journal for Numerical Methods in Engineering

JF - International Journal for Numerical Methods in Engineering

SN - 0029-5981

IS - 12

ER -